# SDR CA090420005

- Difficulty date: April 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 21,983 hours
- Engine: Allsn 250C30S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: A5F224000
- Condition: Unserviceable
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE OIL COOLER GASKET FAILED.
